Conflict of interest: none declared.
Clinical dermatology •Review article
Cutaneous adverse events associated with heparin
Article first published online: 24 SEP 2012
© The Author(s). CED © 2012 British Association of Dermatologists
Clinical and Experimental Dermatology
Volume 37, Issue 7, pages 707–711, October 2012
How to Cite
Maldonado Cid, P., Alonso de Celada, R. M., Noguera Morel, L., Feito-Rodríguez, M., Gómez-Fernández, C. and Herranz Pinto, P. (2012), Cutaneous adverse events associated with heparin. Clinical and Experimental Dermatology, 37: 707–711. doi: 10.1111/j.1365-2230.2012.04395.x
- Issue published online: 24 SEP 2012
- Article first published online: 24 SEP 2012
- Accepted for publication 8 February 2012
Heparin use is associated with various cutaneous reactions, with the most common being immune-mediated skin lesions and bleeding complications. In this review, we compile the dermatological side-effects of heparin reported in the literature, and provide a clear approach to their adequate management.